Adaptive Variable Structure Control of Linear Delayed Systems

[+] Author and Article Information
Said Oucheriah

Department of Technology, SG 203, Northern Illinois University, DeKalb, IL 60115oucheria@ceet.niu.edu

J. Dyn. Sys., Meas., Control 127(4), 710-714 (Dec 06, 2004) (5 pages) doi:10.1115/1.2098876 History: Received September 08, 2003; Revised December 06, 2004

This brief deals with the stabilization of a class of time-delay systems subject to external disturbance vectors whose bounds are not known. A continuous adaptive variable structure controller is synthesized to guarantee that the motions of the sliding surface are uniformly exponentially convergent to a ball with any prespecified exponential convergence rate towards it. Furthermore, the reduced-order sliding mode dynamics as well as the deviation from ideal sliding motion are uniformly exponentially convergent to a ball whose radius is minimized and the exponential convergence towards it is maximized. The problem is formulated as an optimization problem with LMI constraints. Finally, an example is included to illustrate the results developed in this brief.

Copyright © 2005 by American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
Figure 1

State vector x(t)

Grahic Jump Location
Figure 2

Sliding surface σ(t)

Grahic Jump Location
Figure 3

Adaptation gain γ(t)

Grahic Jump Location
Figure 4

Adaptive controller u(t)



Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In